RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2004, Volume 16, Issue 4, Pages 132–145 (Mi aa624)  

Research Papers

Gluing with branching for Riemannian manifolds of curvature $\leq\kappa$

N. N. Kosovskii

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (804 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2005, 16:4, 703–711

Bibliographic databases:

Received: 06.10.2003

Citation: N. N. Kosovskii, “Gluing with branching for Riemannian manifolds of curvature $\leq\kappa$”, Algebra i Analiz, 16:4 (2004), 132–145; St. Petersburg Math. J., 16:4 (2005), 703–711

Citation in format AMSBIB
\Bibitem{Kos04}
\by N.~N.~Kosovskii
\paper Gluing with branching for Riemannian manifolds of curvature $\leq\kappa$
\jour Algebra i Analiz
\yr 2004
\vol 16
\issue 4
\pages 132--145
\mathnet{http://mi.mathnet.ru/aa624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2090854}
\zmath{https://zbmath.org/?q=an:1081.53035}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 4
\pages 703--711
\crossref{https://doi.org/10.1090/S1061-0022-05-00874-5}


Linking options:
  • http://mi.mathnet.ru/eng/aa624
  • http://mi.mathnet.ru/eng/aa/v16/i4/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:154
    Full text:64
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020